# SDR CA070924007

- Difficulty date: September 24, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 978 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Condition: Damaged
- Location: Control Cable
- Component: Control Cable
- Component part number: PTUMANIFOLD
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) NEW AILERON CABLE P/N JNL-C6CF1153-3 FROM JNL (W/O 022. THE CSP FITTING MEASURES .4405. THE CSP FITTING WILL NOT ENGAUGE INTO THE AILERON QUARDRANT. ORIGINAL CABLE CSP FITTING MEASURES .4320 (TC NR 20070924007)
